Guy C. David

Guy C. David

Assistant Professor of Mathematical Sciences


Room:RB 421


Ph.D., University of California, Los Angeles, 2014
M.A. in Mathematics, University of California, Los Angeles, 2010
A.B. in Mathematics, Princeton University, 2009

Research Interests:

  • Analysis
  • Non-smooth geometry

Selected Publications:

(partially supported by NSF DMS-1664369 and DMS-1758709):

  • G. C. David and B. Kleiner, Rectifiability of planes and Alberti representations. To appear, Annali della Scuola Normale Superiore di Pisa, Classe di Scienze.
  • G. C. David and K. Kinneberg, Rigidity for convex-cocompact actions on rank-one symmetric spaces. Geometry & Topology 22 (2018), no. 5, 2757–2790..
  • G. C. David and R. Schul, The Analyst's traveling salesman theorem in graph inverse limits. Annales Academiae Scientiarum Fennicae Mathematica, 42: 649-692, 2017.
  • G. C. David, Bi-Lipschitz pieces between manifolds. Revista Matemática Iberoamericana, 32 (1): 175-218, 2016.
  • G. C. David, Tangents and rectifiability of Ahlfors regular Lipschitz differentiability spaces. Geometric and Functional Analysis, 25 (2): 553-579, 2015.

Personal Website